MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH BONE REAMER GUIDE EV 4.2; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH BONE REAMER GUIDE EV 4.2; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 26214
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a the bone reamer guide was stuck in the implant which led to the explantation of the implant.
 
Additional Manufacturer Narrative
This report is for the bone reamer involved in this event.The dental implant device report was submitted under mfr report # 9612468-2025-01883.Product return is requested, and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
BONE REAMER GUIDE EV 4.2
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23290850
Report Number3013111692-2025-29579
Device Sequence Number11984481
Product Code NDP
UDI-Device Identifier07392532186509
UDI-Public07392532186509
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number26214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/18/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown